MathSciNet Relay Station
MathSciNet bibliographic data
MR1848086 46B45 (46A45 47H10)
Gunawan, Hendra The space of $p$-summable sequences and its natural $n$-norm. Bull. Austral. Math. Soc. 64 (2001), no. 1, 137–147.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement